# SDR DALA2015080704900

- Difficulty date: July 19, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOXBEAM BETWEEN BS 1640 AND BS 1661, LBL 54.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R BOX BEAM IAW SRM.
